MAUDE Adverse Event Report: HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - PUMP; VENTRICULAR (ASSISST) BYPASS

HEARTWARE, INC. HEARTWARE VENTRICULAR ASSIST SYSTEM - PUMP; VENTRICULAR (ASSISST) BYPASS
Model Number MCS1705PU
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ventricular assist device (vad) exhibited low flow alarms.It was noted that it was believed that the low flow alarms were related to blood pressure medication changes.The vad remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.D10 continued: 5076-52 lead, implanted on (b)(6) 2020, 6935m62 lead, implanted on (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the patient had high blood pressure that was being treated with medication, and there was concern that the medication was dropping the patient's blood pressure too much.
 
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation summary.Product event summary: the ventricular assist device (vad) (b)(6) was not returned for evaluation.A review of the manufacturing documentation was not per formed as the reported event and analysis are not related to a manufacturing or servicing issue.Log file analysis revealed decreases in power consumption and estimated flows on (b)(6) 2025 and on (b)(6) 2025.In addition, four (4) low flow alarms logged since (b)(6) 2025.As a result, the reported low flow event was confirmed.Based on the available information, the device may have caused or contributed to the reported event.Per the instructions for use, hypertension is a known potential complication associated with the impl antation of a vad.There was no evidence that the patient had a history of similar adverse events.Based on the risk documentation, possible causes of the low flow event may be attributed to multiple factors including but not limited to thrombus at the inflow can nula/outflow graft, constriction at the outflow graft, poor vad filling, inappropriate pump rotational speed.Possible clinical factors that may have contributed to this event include the patient¿s pre-existing history and related comorbidities, the progression of their underlying disease, issues related to the therapeutic use of anticoagulant and antiplatelet medications and the patient's complex post-operative course.There are possible patient, pharmacological and procedural factors that may have contributed to this event.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HEARTWARE VENTRICULAR ASSIST SYSTEM - PUMP
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer (Section G)
HEARTWARE, INC.
14400 nw 60th ave
miami lakes FL 33014
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22566110
Report Number3007042319-2025-01495
Device Sequence Number18478513
Product Code DSQ
UDI-Device Identifier00888707005364
UDI-Public(01)00888707005364(17)220831
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Model NumberMCS1705PU
Device Catalogue NumberMCS1705PU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer07/22/2025
08/15/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/29/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMB1QQ ICD, 479888 LEAD.
Patient Age62 YR
Patient SexMale